ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Keshava Murthy, K (1969) On the design of quadratic weirs. In: Journal of the Franklin Institute, 287 (2). pp. 159-170.

Keshava Murthy, K and Seshagiri, N (1968) A generalized mathematical theory and experimental verification of proportional notches. In: Journal of the Franklin Institute, 285 (5). pp. 347-363.

This list was generated on Sat Nov 22 07:12:06 2014 IST.